I have taking Darvocet for the last twenty years, is this a real issue to my health?
22 Nov 2010
I was just discussing this with a few of my friends here on this website that they are banning darvocet and darvon cause its causing serious heart issues to people such as yourself that have been taking it for a long period of time. Please consult your doctor on the issue and see what he/she has to say maybe you need to consider switching to a new pain med.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am destined to have a CT guided needle biopsy tomorrow, but I need to take a pain-killer today. I pulled a muscle in my shoulder and need something ...
2 answers • 4 Aug 2009
2 answers • 14 Dec 2009
I wrote about my urine test showing darvocet in my system, which I DID NOT take. at one point my DR had me try Nucynta, which did not work well for ...
2 answers • 28 Jul 2010